MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC SPIN THORACIC NAVIGATION SYSTEM

VERAN MEDICAL TECHNOLOGIES, INC SPIN THORACIC NAVIGATION SYSTEM
Model Number SYS-4000
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The port used to link the vpads to the system was damaged by another hospital employee before the case started but after the patient was under anesthesia on the table.The damage could not be fixed so the case was aborted.Note: this report was originally submitted on january 12, 2022.It was rejected due to a duplicate number used in the report section.No additional information has changed.
 
Additional Manufacturer Narrative
This report is being supplemented to provide information that was inadvertently not provided in the initial medwatch report.The device was not returned for evaluation.The facility was unaware how the port was damaged.It is possible that the vpad cable was pulled aggressively from the port.The port has a locking mechanism which would break if handled in this manner."however", a definitive root cause could not be determined.Veran will continue to monitor field performance for this device.This supplemental report is being submitted as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.

Brand Name
SPIN THORACIC NAVIGATION SYSTEM
Common Device Name
THORACIC NAVIGATION SYSTEM
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key13516108
Report Number3007222345-2021-00024
Device Sequence Number12111873
Product Code JAK
UDI-Device Identifier00815686020101
UDI-Public00815686020101
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYS-4000
Device Catalogue NumberSYS-4000
Device Lot Number82886171026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date02/11/2022
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale